# SDR DALA2016100807207

- Difficulty date: October 8, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD MID FAIRING AFT SIDE FOUND DAMAGED.    REPAIRED IAW SRM  51-70-17 AND 57-53-70.
